# SDR CA010628022

- Difficulty date: May 18, 2001
- Submitted: July 5, 2001
- Operation: Air carrier
- Make and model: Cessna A185F
- Aircraft time: 2,156 hours
- Engine: Cont IO520D
- Propeller: Mcauly D2A34C58
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Channel
- Part number: 07326021232114
- Condition: Cracked
- Location: Stabilizer
- Part time: 2,571 hours
- Component: Stabilizer, Cessna, 12330008
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PREVIOUS FILED SDR FOR CRACKED STABILIZER- HINGE REINFORCMENT P/N 0732101-4 AFTER REMOVAL OF THE REINFORCEMENT CH-RT WAS FOUND CRACK IN P/N 0732602-2/1232114-1 CRACK IN 07323603-1. LOWER RADIUS LT SIDE STA 6 INCH. LENGTH OF COACH I".
